# SDR UPS00433331

- Difficulty date: June 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 2 CRACKS CONFIRMED AND END OF CRACKS MARKED IN FRAME AT 12 O''CLOCK POSITION NAC STA 222 FWD OF BULKHEAD.  REPAIR CARRIED OUT IAW QUERY NOTE 9/2000 AND SRM 54-14-03 FIG 13.  TRIMMED OUT CRACKED FRAME FLANGE AND FABRICATE/ INSTALL FILLERS AND REPAIR ANGLES.  APPROVED 8110 ISSUED FOR THIS REPAIR.
